# SDR DALA2020020390811

- Difficulty date: January 28, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 83,398 hours, 38,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Missing
- Location: Arm Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 662, L/P 6693427) L2 DOOR "SLIDE" ARM LIGHT SWITCH MISSING. CORRECTIVE ACTION: INSTALLED GIRT BAR ENGAGED WARNING LIGHT PER B757 AMM 52-11.
